Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 248–248 | Cite as

Vincristine/voriconazole interaction

Peripheral neuropathy: case report
Case report
  • 12 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug interaction

A 12-year-old boy developed peripheral neuropathy following interaction of vincristine for embryonal rhabdomyosarcoma and voriconazole for prophylaxis of fungal infection [routes and dosages not stated].

The boy was diagnosed with embryonal rhabdomyosarcoma. Due to severity of the disease, he was admitted to the ICU and was intubated. He started receiving treatment as per ARST0531, regimen B chemotherapy, consisting of alternating two therapeutic combinations of chemotherapy. One combination consisted of vincristine, dactinomycin, and cyclophosphamide (VAC regimen). The other combination consisted of vincristine and irinotecan (VI regimen). He was also receiving treatment with doxorubicin, radiation therapy and unspecified antibiotics. During the initiation of...

Reference

  1. Sy A, et al. Heterozygosity for CMT Type 4 Predicts a Severe Vincristine-induced Polyneuropathy Phenotype: A Case Report and Review of Literature. Journal of Pediatric Hematology/Oncology 41: E41-E43, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1097/MPH.0000000000001230 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations